Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Free amalgams of rank two
HTML articles powered by AMS MathViewer

by Shmuel Rosset PDF
Proc. Amer. Math. Soc. 123 (1995), 1351-1356 Request permission

Abstract:

For every $n > 1$ and $m > 1$ we construct an amalgamated free product $U{ \ast _W}V$ which is free of rank 2, while U is (free) of rank n , V is of rank m, and W is, necessarily, of rank $n + m - 2$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20E06, 20E05, 20F05
  • Retrieve articles in all journals with MSC: 20E06, 20E05, 20F05
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 1351-1356
  • MSC: Primary 20E06; Secondary 20E05, 20F05
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1283563-4
  • MathSciNet review: 1283563